# SDR SWIA2020020348106

- Difficulty date: December 6, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, LEFT INBOARD FLIGHT SPOILER. DENT ON RIGHT HAND SIDE OF FLIGHT SPOILER MEASURES 0.528" IN LENGTH AND 0.613" IN WIDTH AND A DEPTH OF 0.230". PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.       (C-CHECK)   RO:1/29/2020EVALUATED DIMENSIONS OF DENT LOCATED ON LH WING, LEFT INBOARD FLIGHT SPOILER AND FOUND TO BE OUT OF LIMITS REF CRJ-200 SRM 2. REMOVED AND REPLACED LH FLIGHT SPOILER WITH NEW/SERVICABLE UNIT REF CRJ-200 AMM. SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. OPERATIONAL TESTS GOOD AT THIS TIME.
